# SDR EY2R9601483

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna P206A
- Propeller: Mcauly D3A32C90
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D4197C90
- Condition: Mis Drilled
- Location: Propeller Assy
- Part time: 3,698 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PROP HUB WELCH PLUG HOLES DRILLED WRONG
